Common Fixed Points for (psi,F,alpha,beta)-Weakly Contractive Mappings in Generalized Metric Spaces via New Functions


Isik H., Ansari A. H., Turkoglu D., Chandok S.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.4, pp.703-708, 2015 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 4
  • Publication Date: 2015
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.703-708
  • Gazi University Affiliated: Yes

Abstract

In this article, we establish some common fixed point theorems for new type generalized contractive mappings involving C-class functions in generalized metric spaces. We provide an example in order to support the useability of our results. The proofs of all our results are without using Hausdorff assumption. These results generalize some well-known results in the literature.